American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11R21) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] Lesseni Sylla. The nonexistence of nonsolvable octic number fields ramified only at one small prime. Math. Comp. 75 (2006) 1519-1526. MR 2219042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Ku-Young Chang and Soun-Hi Kwon. The class number one problem for some non-abelian normal CM-fields of degree 48. Math. Comp. 72 (2003) 1003-1017. MR 1954981.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Stéphane Louboutin. Computation of class numbers of quadratic number fields. Math. Comp. 71 (2002) 1735-1743. MR 1933052.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] F. Thaine. Jacobi sums and new families of irreducible polynomials of Gaussian periods. Math. Comp. 70 (2001) 1617-1640. MR 1836923.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] F. Thaine. Families of irreducible polynomials of Gaussian periods and matrices of cyclotomic numbers. Math. Comp. 69 (2000) 1653-1666. MR 1653998.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] F. Diaz y Diaz and M. Olivier. Imprimitive ninth-degree number fields with small discriminants . Math. Comp. 64 (1995) 305-321. MR 1260128.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] A. Schwarz, M. Pohst and F. Diaz y Diaz. A table of quintic number fields . Math. Comp. 63 (1994) 361-376. MR 1219705.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] R. J. Stroeker. Improvement of Nakamula's upper bound for the absolute discriminant of a sextic number field with two real conjugates . Math. Comp. 59 (1992) 203-211. MR 1134739.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] M. Olivier. The computation of sextic fields with a cubic subfield and no quadratic subfield . Math. Comp. 58 (1992) 419-432. MR 1106977.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] F. Diaz y Diaz. A table of totally real quintic number fields . Math. Comp. 56 (1991) 801--808, S1--S12. MR 1068820.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] A.-M. Bergé, J. Martinet and M. Olivier. The computation of sextic fields with a quadratic subfield . Math. Comp. 54 (1990) 869-884. MR 1011438.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] René Schoof and Lawrence C. Washington. Quintic polynomials and real cyclotomic fields with large class numbers . Math. Comp. 50 (1988) 543-556. MR 929552.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Emma Lehmer. Connection between Gaussian periods and cyclic units . Math. Comp. 50 (1988) 535-541. MR 929551.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] V. Ennola, S. Mäki and R. Turunen. On real cyclic sextic fields . Math. Comp. 45 (1985) 591-611. MR 804948.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Frank Gerth. An application of matrices over finite fields to algebraic number theory . Math. Comp. 41 (1983) 229-234. MR 701637.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1